# SDR CA120430001

- Difficulty date: April 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: GG6709800111
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

(CAN) WHILE CRUISING AT ALT.3700,CABIN ALT. WARNING MESSAGE,MASK DROPPED, CABIN ALT MOMENTARILY WENT 23000 FT THEN BACK TO 6400 FT NORMAL READING ON CABIN ALT AND CABIN PRESSURE.
